Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Sue, I too was more hyper after RAI. In fact its been over 4 months since RAI and I’m still hyper, but not as bad as before. My PTU dose has been cut and the doc says another RAI is in order. One of the worst aspects of this disease is that you are always on hold waiting for something to kick in (or kick out). You’ll settle down with a little time.

      Anonymous
        Post count: 93172

        Hi all,
        I had RAI 10 weeks ago and I think I am still hyperthyroid. At my 6 week checkup I was even a little more hyper than I started out being and am still taking Tenormin for heart palpitations. My endo thought I would be able to stop them about 2 weeks ago, but here I still am! It is SO hard to be patient while this disease (hopefully) settles down! I sure would hate to have to take another dose of radioiodine! Any words of wisdom?

        Thanks.

        Anonymous
          Post count: 93172

          Does GD make you tired? I have recently been taken off prednisone and I can”t tell if it’s the withdrawel from prednisone or if it’s the GD. I have been off Prednizone for 3 weeks now and am still tired. Also I am finding it hard to get info on GD I had my RAI 2 years ago and have major eye problems which I underwent radiation for but that didn’t work. I haven’t been able to go to work for the past 3 weeks due to being tired I am really scared I am going to lose my job. My doctors don’t seem to care or don’t realize the difficulty I am having. Anyone with any suggestions for me I would greatly appreciate some feedback

          Anonymous
            Post count: 93172

            I was diagnosed in 92 and had RAI and right now I feel extremly tired.
            I think it has alot to do with your levels. Have you had a bloodtest recently?
            I can relate to your doctors not taking you seriously. Are there any
            other specialist in your area that could be of more help to you?
            If I had the option I would have seen a different doctor a long time ago.
            There are many people on this BB that have very understanding doctors, maybe
            there is someone on the bb in your area that can refer you to a more caring
            specialist. I wish you the best.

            Much happiness,
            Shannon

            Anonymous
              Post count: 93172

              Hi, Mich:

              I don’t know a whole lot about this, but I’d be suspicious of withdrawal from prednisone, too (as well as the possibility that your thyroid hormone levels may be out of whack, like Shannon suggested). I’ve heard that (depending upon how long you were taking them) it can take a looong time for the body to normalize once they are stopped. Three weeks may not be nearly long enough for your body to have accepted the lack of the drug. Is there ANY doctor you could ask about this issue? For me, just knowing WHY something is going on helps me tolerate it better.

              I hope you are feeling better soon.

              Bobbi

              Anonymous
                Post count: 93172

                My health care plan is Kaiser and now after being off work for 2 weeks because I have been tired the doctor says I am depressed. I alrady saw the psych who said I was not depressed. I had a bunch of blood tests last week and all came back normal. I finally get to see an endro in 2 wks when she comes back from vacation. I feel so stupid.

                Anonymous
                  Post count: 93172

                  Hi Mich:

                  Please do not feel stupid. This disease can be anything but clear-cut in it’s various symptom manifestations. Have you been seen by an endocrinologist all along for treatment? I agree with Bobbi that what you may be experiencing is withdrawal from the Prednisone. I took low doses of Prednisone following eye surgery recently and I experienced promounced feelings of fatigue and malaise when I stopped taking it. I felt achy all over and was not able to function at all for two weeks. Again, I was on low doses of Prednisone on a very short term basis. My doctor confirmed that all my symptoms were consistent with steroid withdrawal. It’s not all in your head.

                  Luci

                Viewing 7 posts - 1 through 7 (of 7 total)
                • You must be logged in to reply to this topic.